RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 317–320 (Mi mz1055)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Examples of continuous actions of semisimple Lie groups that are not equivalent to smooth ones

A. M. Lukatskii

Energy Research Insnitute of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1055

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 262–265

Bibliographic databases:

Received: 14.05.1997

Citation: A. M. Lukatskii, “Examples of continuous actions of semisimple Lie groups that are not equivalent to smooth ones”, Mat. Zametki, 65:2 (1999), 317–320; Math. Notes, 65:2 (1999), 262–265

Citation in format AMSBIB
\Bibitem{Luk99}
\by A.~M.~Lukatskii
\paper Examples of continuous actions of semisimple Lie groups that are not equivalent to smooth ones
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 317--320
\mathnet{http://mi.mathnet.ru/mz1055}
\crossref{https://doi.org/10.4213/mzm1055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706620}
\zmath{https://zbmath.org/?q=an:0947.57036}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 262--265
\crossref{https://doi.org/10.1007/BF02679826}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1055
  • https://doi.org/10.4213/mzm1055
  • http://mi.mathnet.ru/eng/mz/v65/i2/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abreu-Blaya, R, “Jump problem and removable singularities for monogenic functions”, Journal of Geometric Analysis, 17:1 (2007), 1  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:109
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020